ADVERTISEMENT

Q. Can you get pregnant from precum if your hymen is still intact?

Answered by
Dr. Reetika Joshi
and medically reviewed by Dr. K Shobana
This is a premium question & answer published on Feb 11, 2021 and last reviewed on: Mar 15, 2021

Hi doctor,

I took I-pill on the sixth day of my cycle. I am not sure whether the precum went inside or not. My hymen was intact. I noticed some spotting after six days. I noticed a slippery clear discharge after few days and it was profuse. Now, the discharge has got decreased but it is stretchy. Am I in post ovulation? Is it due to the effects of the I-pill? I took I-pill within 20 hours. Does the precum go inside in the cases of intact hymen? Am I safe?

#

Hi,

Welcome to icliniq.com.

I understand your concern. Regarding pregnancy, sperms have to be ejaculated inside the vagina of the female to get pregnant. The sperms have to fertilize the egg and it has to get implanted in the uterus of the female. When these processes happen successfully, then the female gets pregnant. In your case, eggs are not released on the sixth day and so there is very little chance for you to become pregnant. As you had an intact hymen, then there are even very few chances for you to become pregnant along with poor penetration. Emergency contraceptive pills like I-pill (Levonorgestrel) prevent unwanted pregnancy by delaying the release of eggs and it prevents the fertilization of eggs and implantation of the fertilized egg. Regarding white discharge, you can have it due to the hormonal effects of the I-pill and it is normal.

Thank you doctor,

I had my last period before a week and this incident happened on the same week. I had some bleeding. For the past few months, I have scanty periods. Before a month, I had my periods on the same day. I think that it has not gone inside as my hymen was intact. After a few days, I noticed some discharge.

#

Hi,

Welcome back to icliniq.com.

You got your last period in the previous week and you had the incident in the same week. There is no possibility of having an egg released from the ovary when you have a monthly cycle as your last period was on the same day of the previous month. You are safe and stretchy discharge occurs due to hormonal effects of the I-pill. You are not pregnant.

Thank you doctor,

Does the discharge get decreased or increased during ovulation? I am asking it because I thought it was ovulation. It is still stretchy. I am attaching photographs. Please suggest. I am a little concerned. On the fourth day, I had a lot of mucus and so I am tensed to know whether the egg is released on that day.

#

Hi,

Welcome back to icliniq.com.

If you have taken I-pill within 72 hours of unprotected intercourse, then you will not become pregnant. You have taken it on the fifth day of your period and so it causes a delay in ovulation.

Thank you doctor,

I had some spotting for two to three days after six days of taking I-pill. Does my period get delayed? I have attached the reports. Kindly go through it. I have nausea with a reduction in appetite.

#

Hi,

Welcome back to icliniq.com.

If I-pill is taken on the first half of the cycle, then it causes small spotting or mild bleeding. Nausea and thick discharge can occur due to hormonal effects of the I-pill. If you have taken it on time, then you will not become pregnant. You can do a urine pregnancy test if you miss your periods and this is the only way to find it.

Thank you doctor,

I did tests for beta-hCG. After missing my periods, I had a level of 0.32 mIU/mL. Please suggest. Do I need to count the days of having withdrawal bleeding?

#

Hi,

Welcome back to icliniq.com.

Having a beta-HCG (beta-human chorionic gonadotropin) of 0.32 mIU/mL indicates that you are not pregnant. You can expect your periods within a week or ten days. Please mention the condition of your health now.

Thank you doctor,

Is it reliable? Do I need to count the days of having withdrawal bleeding? Can I take it as a reference for my next period?

#

Hi,

Welcome back to icliniq.com.

Yes, the result is 99% reliable and you are not pregnant. You can consider withdrawal bleeding as a reference for your next period. Withdrawal bleeding occurs when the lining of the uterus comes out due to a drop in hormonal levels.

Thank you docotr,

I repeated the test again after seven days of having the result. Previously, I had a result of 0.32 mIU/mL. Today, I had a value of 0.41 mIu/mL. Why?

#

Hi,

Welcome back to icliniq.com.

It does not indicate pregnancy. Wait for getting periods and do not be stressed.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
My wife has spotting.There are no signs of pregnancy.Can this be the side effect of ipill?

.. due to menses on 21st January after ipill confirmatively rules out pregnancy which could have occurred due to sex on 13th January. The repeat sexual intercourse held on 25th January (she was in her safe period and hence pregnancy is unlikely) an...   Read full

My pregnant wife passed a little blood. Is it a sign of miscarriage?

.. you doing ? Usually in the initial few days of pregnancy, you may experience implantation bleeding. The blood that is released from the uterine lining when the embryo penetrates into the uterine lining may be released as few drops of fresh blood o...   Read full

Can you get pregnant from precum if your hymen is still intact?

I am not sure whether the precum went inside or not ... Does the precum go inside in the cases of intact hymen ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


What Is ADHD and How Is It Managed?
This article discusses ADHD, whether it is a real condition, features of ADHD, how to recognize and manage this common c...  Read more»
Does a cold sore indicate cervical cancer?
Hi doctor,Can a cold sore virus cause cervical cancer? I never had sex before, but I have caught a cold sore from one of...  Read more»
I am experiencing abdominal bloating and severe acidity. Are these side effects of antibiotics?
Hello doctor, I have been experiencing bloating and acidity during the menopause years. After experiencing a burning se...  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.